V-fractional categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 16 (1975) no. 2, pp. 149-168.
@article{CTGDC_1975__16_2_149_0,
     author = {Wolff, Harvey},
     title = {$V$-fractional categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {149--168},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {16},
     number = {2},
     year = {1975},
     zbl = {0326.18004},
     mrnumber = {409598},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1975__16_2_149_0/}
}
Wolff, Harvey. $V$-fractional categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 16 (1975) no. 2, pp. 149-168. http://archive.numdam.org/item/CTGDC_1975__16_2_149_0/

[1] G. Almkvist, Fractional categories, Arkiv for Mathematik 7 (1969), 449-476. | MR 249478 | Zbl 0177.02703

[2] F.W. Bauer and J. Dugundji, Categorical homotopy and fibrations, Trans. A.M.S. 140 (1969), 239-256. | MR 243518 | Zbl 0182.25902

[3] B.J. Day and G.M. Kelly, Enriched functor categories, Lecture Notes in Mathematics, Vol. 106, Springer, 1969, 178-191. | MR 255633 | Zbl 0214.03202

[4] B.J. Day, On adjoint - functor factorization, preprint.

[5] E. Dubuc, Kan extensions in enriched category theory, Lecture Notes in Mathematics, Vol. 145, Springer, 1970. | MR 280560 | Zbl 0228.18002

[6] S. Eilenberg and G.M. Kelly, Closed categories, Proceedings of the Conference on Categorical Algebra, Springer, Berlin, 1966, 421-562. | MR 225841 | Zbl 0192.10604

[7] J. Fisher-Palmquist and D.C. Newell, Triples on functor categories, J. of Algebra 25 (1973), 226-258. | MR 323865 | Zbl 0276.18008

[8] P. Freyd and G.M. Kelly, Categories of continuous functors I, J. of Pure and Applied Algebra 2 (1972), 169-191. | MR 322004 | Zbl 0257.18005

[9] P. Gabriel, Des categories abéliennes, Bull. Soc. Math. France 90 (1963), 323-448. | Numdam | MR 232821 | Zbl 0201.35602

[10] P. Gabriel and U. Oberst, Spektralkategorien und regulâre Ringe im Von-Neumannschen Sinn, Math. Z. 92 (1966), 389-395. | MR 225848 | Zbl 0136.25602

[11] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer, Berlin, 1967. | MR 210125 | Zbl 0186.56802

[12] J.W. Gray, Fibred and cofibred categories, Proceedings of the Conference on Categorical Algebra, Springer, Berlin, 1966, 21-83. | MR 213413 | Zbl 0192.10701

[13] R. Hartshorne, Residues and duality, Lecture Notes in Mathematics, Vol. 20, Springer, 1966. | MR 222093 | Zbl 0212.26101

[14] F.W. LAWVERE e.d., Toposes, algebraic geometry and logic, Lecture Notes in Mathematics, Vol. 274, Springer, 1972. | MR 330254 | Zbl 0233.00005

[15] D.G. Quillen, Homotopical algebra, Lecture Notes in Mathematics, Vol. 43, Springer, 1967. | MR 223432 | Zbl 0168.20903

[16] D.G. Quillen, Rational homotopy theory, Annals of Math. 90 (1969), 205-295. | MR 258031 | Zbl 0191.53702

[17] J.E. Roos, Locally Noetherian categories, Lecture Notes in Mathematics, Vol. 92, 1969, 192-277.

[18] J.E. Roos, Locally distributive spectral categories and strongly regular rings, Lecture Notes in Mathematics, Vol. 47, Springer, 1967, 156-181. | MR 224680

[19] B. Stenstrom, Rings and modules of quotients, Lecture Notes in Mathematics, Vol. 237, Springer, 1971. | MR 325663 | Zbl 0229.16003

[20] F. Ulmer, On the existence and exactness of the associated sheaf functor, J. of Pure and Applied Algebra 25 (1973), 226-258. | MR 374231 | Zbl 0297.18005

[21] J.L. Verdier, Topologies et faisceaux, Exposés I and II of Séminaire I.H.E.S. (1963-1964).

[22] H.E. Wolff, V-localizations and V-triples, Dissertation, University of Illinois, 1970.

[23] H.E. Wolff, V-localizations and V-monads, J. of Algebra 24 (1973), 405-438. | MR 310041 | Zbl 0254.18005

[24] H.E. Wolff, V-Cat and V-Graph ( to appear in J. of Pure and Applied Algebra). | MR 346029 | Zbl 0282.18010

[25] H.E. Wolff, V-localizations and V-monads II, submitted. | Zbl 0346.18011